Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/4035
Title: Foncteurs Polynomiaux et Foncteurs de Mackey Non Linéaires
Authors: Baues, Hans-Joachim
Dreckmann, Winfried
Franjou, Vincent
Pirashvili, Teimuraz
First Published: 2001
Publisher: Société Mathématique de France
Citation: Bulletin de La Société Mathématique de France, 2001, 129 (2), pp. 237-257.
Abstract: Polynomial functors from free abelian groups to abelian groups are described explicitly in the form of diagrams of abelian groups, that are maps between the crosseffects of the polynomial functor which satisfy a list of relations. The key is to use an appropriate notion of Mackey functor from the category of finite sets and surjections.
ISSN: 0037-9484
Links: http://smf.emath.fr/Publications/Bulletin/129/html/smf_bull_129_237-257.html
http://hdl.handle.net/2381/4035
Type: Article
Description: This paper was published as Bulletin de La Société Mathématique de France, 2001, 129 (2), pp. 237-257. Copyright © 2001 Société Mathématique de France. It is available from http://smf.emath.fr/Publications/.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
Foncteurs.doc.pdf7.32 MBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.